T Nation

Creatine Causing My Aches?

I have been working out pretty consistently for a good 4 years now, and I’m just like most people that lift out there, I like to use creatine every couple months to help out with my lifts. Lately though I have noticed whenever I take creatine, that I get a really bad aching feeling in my shoulders, but only when i do shoulder lifts, such as clean, presses, snatches, and pretty much anything else that has to do with shoulders. I don’t get this feeling when I’m doing chest, legs, or anything else, only on shoulder day.

The aching gets to the point where I cant perform anything having to deal with my shoulders and I only notice it when I am taking creatine. I have tried all the different types of creatine and tried changing my dosages, but still get the same effects. I really hate to stop taking it because I get such great results using it. Anybody have any idea or have had these same symptoms before, and if so how can I fix this?

hmmm strange one this one… how are you taking it? i am by no means a creatine expert, wait for someone with more know how, but i have found that if i take it with warm water it feels as if it is more easily accepted! also i had a dull ache in my arms when i was on creatine. i upped my fish oil intake (with food not supps) and the ache was not present… this may not help you directly but maybe something to try… if it feels like its your joints or bones then try some Flameout or up your regular fish oil supp…

ps do you take creatine with grape juice?!

I can’t believe you’re complaining about aches on a lifting forum.

Try ingesting the creatine through your vagina.